advertisement
Question
Posted by: mimi | 2007/12/06

glucophage

hi, my gynea just put me on glucophage cos i have POS. i would like to know if anyone has taken it and found they have lost weight? i heard that it assists with weight loss. also i have diarrohea and i know it is a side effect, but how long will it last? ive been on this meds for 2 days now.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Glucophage can help with weight loss in PCOS. Try taking it with food and maybe start with half the dose, to lessen the diarrhoea.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sai_001 | 2007/12/07

Hi there

Well i am also on glucophage. It does give you a runny tummy when you take it. It also helps in weight loss. I havent taken it continiously,due to travelling and stuff,but when i do take it the next day i do loose a kilo or two. If you take it all the time the runny tummy does stop.

Hope all works out for you

Reply to Sai_001

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement